# SDR SWAA2016111409676

- Difficulty date: November 8, 2016
- Submitted: November 15, 2016
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 25,470 hours, 15,037 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Loose
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER AISLE CEILING OVERWING EXIT LIGHT FIXTURE LOOSE.  SECURED LIGHT IAW AMM.
